# SDR QXEA200701919

- Difficulty date: December 18, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 16,984 hours, 17,314 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Broken
- Location: De Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SEA- FLIGHT 2397 - PROP DE-ICE CAUTION LIGHT ILLUMINATED FOR ABOUT 10 SECONDS WHILE NR 2 ENGINE PROP GREEN LIGHT ILLUMINATED.  THIS HAPPENED SEVERAL TIMES.  TURNING THE DE-ICE OFF PER THE CHECKLIST THE CAUTION WENT OUT.  MAINTENANCE REPLACED A BROKEN DE-ICE LEAD ON THE NR 2 PROP, NR 3 BLADE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
